MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRIAL SHELL 48 STD PROFILE; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRIAL SHELL 48 STD PROFILE; HIP INSTRUMENT/TRIAL
Catalog Number 221701048
Medical Device Problem Codes Connection Problem (2900); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pinnacle handle will not thread into the 48 pinnacle cup trial.The cup trial has some burrs that prevent the handle from fully thready.The der states "the cup trial has some burrs that prevent the handle from fully threading.".
 
Additional Manufacturer Narrative
Additional narrative: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRIAL SHELL 48 STD PROFILE
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6794069
Report Number1818910-2017-22750
Device Sequence Number19052758
Product Code LXH
UDI-Device Identifier10603295097594
UDI-Public10603295097594
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221701048
Device Lot NumberNB90516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Initial Date Received by Manufacturer 07/17/2017
Supplement Date Received by Manufacturer08/28/2017
09/15/2017
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date09/11/2017
09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR